MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00533580
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.Imdrf impact code f2301 captures the reportable event of the detached catheter was removed using rat tooth forceps.
 
Event or Problem Description
It was reported to boston scientific corporation that a naviflex rx delivery system was used during a stent placement procedure performed on an unknown date.During the procedure, the black catheter remained in the prosthesis after deployment.The detached catheter was removed using rat tooth forceps, and the procedure was completed.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.Imdrf impact code f2301 captures the reportable event of the detached catheter was removed using rat tooth forceps.Block h11: a naviflex rx delivery system was received for analysis.The guide catheter was not returned; it had been detached from the device.The pull wire was found stuck, as it was not possible to introduce it again for a functional test.Product analysis confirmed the reported event of catheter guide break.The reported event and the additional observed event of a stuck pull wire were most likely related to procedural factors such as lesion characteristics, device handling, and the technique used by the physician.It is possible that during stent deployment, vessel tortuosity or the physician's technique caused the guide catheter to detach from the pull wire.Additional force may have been applied while attempting to deploy the stent.Consequently, the pull wire became stuck and extended too far from the handle, preventing reinsertion for functional testing.Therefore, the most probable cause of the reported event is adverse event related to procedure.A labeling review was performed and, from the information available, there is no information that this device was used in a manner inconsistent with the instructions for use (ifu)/ product label.
 
Event or Problem Description

Brand Name
NAVIFLEX? RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22056618
Report Number3005099803-2025-02187
Device Sequence Number7156843
Product Code FGE
UDI-Device Identifier08714729787105
UDI-Public(01)08714729787105(17)260719(10)34470053
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2026
Device Model NumberM00533580
Device Catalogue NumberM00533580
Device Lot Number0034470053
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown